# SDR ASAA0852758

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 2,629 hours, 779 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 721101A1
- Condition: Faulty
- Location: Glareshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A WILL NOT ENGAGE.  CAPT'S DISCONNECT SWITCH BAD.  REPLACED AND CHECKED PER MM 22 11 41, TASK 000 801, NORMAL.
